advertisement
Question
Posted by: nabz | 2010/01/11

rapid weight gain, migraines &  tummy aches ?

hi, i don' t know if this is Gynae related. but ever since i got married (the only time i started being sexually active), i' ve picked up alot of weight, i havent missed any periods but i still took home preg tests and i' m not. but i' ve been feeling nauseous and having headaches alot and my tummy aches towards the lower.
i used to be able to eat alot and not pick up weight, whats worrying me is that i' ve picked up soo much of weight in the 3 months that i' m married and i' ve been feeling nauseous almost everyday and getting headaches almost everyday....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This does not sound gynaecological. Post to CyberDoc.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Experienced | 2010/01/14

The pill can lead to estrogen dominance that causes rapid weight gain, migraines and missed or very heavy periods. Maybe you should have your estrogen/progesterone levels tested.

Reply to Experienced
Posted by: gynaedoc | 2010/01/12

This does not sound gynaecological. Post to CyberDoc.

Best wishes

Reply to gynaedoc
Posted by: Nabz | 2010/01/11

i' m still on the pill, so they are kinda regular - i know more or less when i' m gona get it.
i skipped my 1st period though by not taking the inactive pills, but other than that, the months after that, i' ve gotten my periods. i' m due for my next cycle this friday

Reply to Nabz
Posted by: Nini | 2010/01/11

are your periods regular? When was your last cycle?

Reply to Nini

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement